Ideal Secret Sharing Schemes with Multiple Secrets. / Martin, Keith M.; Jackson, W.-A.; O'Keefe, C.M.

In: Journal of Cryptology, Vol. 9, No. 6, 1996, p. 233-250.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)233-250
Number of pages18
JournalJournal of Cryptology
Issue number6
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1338464